Ueber ein Integral mit doppeltem Umlauf


Mathematische Annalen (1890)

  • Volume: 35, page 470-494
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pochhammer. "Ueber ein Integral mit doppeltem Umlauf." Mathematische Annalen 35 (1890): 470-494. <http://eudml.org/doc/157477>.

author = {Pochhammer},
journal = {Mathematische Annalen},
keywords = {Pochhammer integral},
pages = {470-494},
title = {Ueber ein Integral mit doppeltem Umlauf},
url = {http://eudml.org/doc/157477},
volume = {35},
year = {1890},

AU - Pochhammer
TI - Ueber ein Integral mit doppeltem Umlauf
JO - Mathematische Annalen
PY - 1890
VL - 35
SP - 470
EP - 494
KW - Pochhammer integral
UR - http://eudml.org/doc/157477
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.